Login | Create Account (DAF staff only)

Items where Author is "Kuhn, J.H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Van Regenmortel, M.H.V., Burke, D.S., Calisher, C.H., Dietzgen, R.G., Fauquet, C.M., Ghabrial, S.A., Jahrling, P.B., Johnson, K.M., Holbrook, M.R., Horzinek, M.C., Keil, G.M., Kuhn, J.H., Mahy, B.W.J., Martelli, G.P., Pringle, C., Rybricki, E.P., Skern, T., Tesh, R.B., Wahl-Jensen, V., Walker, P.J. and Weaver, S.C. (2010) A proposal to change existing virus species names to non-Latinized binomials. Archives of Virology, 155 (11). pp. 1909-1919.

This list was generated on Fri Feb 28 20:42:11 2020 UTC.